How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46707
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My medication pregabalin I was taking months

Resolved Question:

Hi, my medication pregabalin I was taking for three months has caused me to have bad acid reflux. I've had the camera down & everything showed ok. I was on ppi's for two months but had to come off them as was making me worse. I've also been on ranitidine for nearly two months but hadn't stopped my problem. I'm currently tablet free and trying to cure it the natural way. I take gaviscon every nite before I go to bed. Is it ok to take every night because of the metals it has in it ? Is there anything I could try taking before go to bed ? In the mean time I am in a waiting list to see a consultant.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

yes it is ok to take gaviscon every night

you can also try manuka honey before meals daily which can act as a natural anti-inflammatory agent for your stomach.

https://manukahoneyusa.com/

I buy my manuka honey from here and have it shipped

you should also change your diet and void alcohol, sodas, spicy foods, fatty foods, oily foods, black pepper, tomato sauce, fried foods, large meals before bed.

let me know if you have questions.
Customer: replied 2 years ago.
I've been taking gaviscon every night for three months & read it can cause memory problems etc because of the metals in it ? My throat & oseophagus feels really sore inside like the tissues have been damaged & sometime when I touch stomach area it feels sore. Will the honey help heal it ? Any other suggestions to help stop the acid or help heal my throat & chest area ?
Customer: replied 2 years ago.
I keep getting a salty taste in mouth, I've changed my diet completely. I have no dairy. Just meat, fish. & veg.
Expert:  Dr. David replied 2 years ago.
manuka honey is all natural and is used as a natural anti-inflammatory agent for your stomach.

changing your diet and avoiding those things are the best things.

you can also try Maalox or Mylanta to see if they help better

that salty taste could be due to acid coming up and irritating your mouth.

you need to see a GI doctor as soon as possible

you might need to go back on strong PPI inhibitors like nexium or protonix or omeprazole to help block acid production in your stomach.

you might need testing to check for H Pylori bacteria in your stomach as well.
Customer: replied 2 years ago.
I can't take ppi's as they make me ill. Can I cure it natural way ?
Customer: replied 2 years ago.
Can u answer about what I should do about gaviscon please ?
Expert:  Dr. David replied 2 years ago.
what PPIs have you taken? and at what dose?

substantial acid stomach acid production can be helped with natural treatments, but but it depends on how severe your stomach acid is

some patients take small amounts of sodium bicarbonate to help decrease stomach acid. there are also sodium bicarbonate pills your doctors can prescribe you to help decrease stomach acid.

long term use of gabiscon will not cause memory problems. there is aluminium hydroxide and magnesium carbonate but these are safe antacids which can help neutralize stomach acid.
Customer: replied 2 years ago.
Lansoporazole 30mg.
Can gaviscon cause depression ?
Will aloe vera help ? I see the manuka honey comes at different strengths, which one do I go for ?
Customer: replied 2 years ago.
Can you answer my question please.
Expert:  Dr. David replied 2 years ago.
gaviscon will not cause depression

if you have depression symptoms, it is separate from the gaviscon and needs to be treated separately

aloe vera juice can be acidic and can worsen stomach acid symptoms.

I would use the strongest manuka honey, 1 tsp prior to meals daily

and you can also use it along with gaviscon as well

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com
Dr. David and 2 other Medical Specialists are ready to help you